# SDR REXA2025030300251

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LIGHT BRACKET (ON FUSELAGE SKIN) AT WATER WASTE PANEL LIGHT BRACKET WAS FABRICATED PER EA CRJ953-18254 REV IR AND REPLACED PER CRJ900 AMM 38-31-08 (CONFIG A01)
